Adaptive Finite Element Method for an Electromagnetic Coefficient Inverse Problem
Paper i proceeding, 2010

We present an adaptive finite element method for solution of an electromagnetic coefficient inverse problem to reconstruct the dielectric permittivity and magnetic permeability functions. The inverse problem is formulated as an optimal control problem, where we solve the equations of optimality expressing stationarity of an associated Lagrangian by a quasi-Newton method: in each step we compute the gradient by solving a forward and an adjoint equation. We formulate an adaptive algorithm which can be used to efficiently solve electromagnetic coefficient inverse problem.

coefficient inverse problem

adaptive finite element method

ill-posed problems

electromagnetic

Maxwell's equations

Författare

Larisa Beilina

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

AIP Conference Proceedings

0094-243X (ISSN) 1551-7616 (eISSN)

Vol. 1281 1052-1055

Ämneskategorier

Beräkningsmatematik

DOI

10.1063/1.3497811

ISBN

978-0-7354-0834-0

Mer information

Skapat

2017-10-07